Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Azor Oral.

Overall User Ratings

311 Total User Reviews

User Reviews

«Previous 276-280 of 306 Next»
Condition: High Blood Pressure
8/13/2008 2:43:54 PM

Reviewer: 75 or over Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Azor has been very effective in treating my high blood pressure

Condition: High Blood Pressure
8/12/2008 12:46:04 AM

Reviewer: Dave, 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
Lisinopril not effective for htx after 12 yrs... After 2 mos using Azor 10/40, Bp went from approx. 150/95/75p to 105/65/85p. Swelling in ankles, added HCTZ. (Lovastatin for cholesterol also.) Still intermittent swelling and lower leg itchiness. Pulse rate in mid 80's. Light-headedness in getting up from being seated.

Condition: High Blood Pressure
8/11/2008 5:11:28 PM

Reviewer: Arlene, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
After taking Azor (5/40mg)for 8 weeks, suddenly developed itching, tingling and burning of upper legs to above knee. Turned out to be hives. Received an anti-itch cream from dermatologist which did help. After 6 weeks of itching asked doctor if I could stop taking; he said no and prescribed an anti-histamine (again for itching). Decided on my own to stop using Azor and within 6 days everything ... Show Full Comment

Condition: High Blood Pressure
8/9/2008 6:32:59 PM

Reviewer: alohaflyer, 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
While I am taking more than just this med, I seem to have some abdominal bloating, kidney (?) pain, and am tired. Am not sure if this med is at issue, but plan to check it out.

Condition: High Blood Pressure
8/7/2008 12:04:01 AM

Reviewer: jacecap0411@yahoo.com, 55-64 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
this pill seems to have lowered my cholestoral level, besides me taking lipitor and nexium

«Previous 276-280 of 306 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.